# SDR DXTA200300116

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 1,442 hours, 890 cycles
- Engine: Allsn AE3007C
- Engine time: 1,400 hours, 863 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

UPON CLEARED FOR TAKEOFF, ADVANCED THROTTLES AND THE RED CAS MESSAGE, ENGINE FAIL R APPEARED.  ENGINE AUTO SHUTDOWN.  EXCEEDS PAGE SHOWED IT WAS TRIGGERED BY R ITT 1020 DEGREES COMPARED TO LEFT ITT OF 644 DEGREES.  BORESCOPED COMBUSTION SECTION & TURBINE ASSEMBLIES PER RR AE3007C MM CHAPTER 72-40-00 & 72-50-00, NO DEFECTS NOTED.  REPLACED START BLEED CONTROL VALVE WITH NEW REF ROLLS ROYCE SB AE3007C-75-021.  GROUND RAN ENGINE, OPS CHECKED GOOD.
